# SDR BB08025

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND AFT LEFT EMERGENCY BATTERY CHARGER INOP.  MAINTENANCE REPLACED AFT LEFT EMERGENCY LIGHT BATTERY PACK.  OPS CHECKS OK.
